MAUDE Adverse Event Report: BIMINI HEALTH TECH PROGEN; AUTOMATED BLOOD CELL SEPARATOR

BIMINI HEALTH TECH PROGEN; AUTOMATED BLOOD CELL SEPARATOR
Model Number F5PG016
Medical Device Problem Codes Off-Label Use (1494); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Inflammation (1932); Nodule (4551)
Date of Event 07/31/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Presumed aspiration and subsequent injection of separation gel under the skin which is presumed to have caused an allergic reaction.All evidence supports user error.
 
Additional Manufacturer Narrative
The report from the patient to the distributor indicates that this product was used off label and was administered by a nurse on herself without prior experience.Locations were "under my under eyes, 2 spots in my scalp, and 2 blebs to a scar on my neck and 1 to a deep chest wrinkle." the report from the distributor quotes the user/patient and indicates that she did not read the accompanied instructions for use but instead relied on online videos from unnamed sources.This is further supported by a quote referencing a memory of a glo nurse's advice not to let the needle touch the gel; had the user/patient read the instructions she would have seen that instruction within.She indicated within that report that she mistook the gel for prp that would not draw up into her needle.

Brand Name
PROGEN
Common Device Name
AUTOMATED BLOOD CELL SEPARATOR
Manufacturer (Section D)
BIMINI HEALTH TECH
420 stevens ave
suite 220
solana beach CA 92075
Manufacturer (Section G)
KMI IMI GROUP
4 autry
irvine CA 92618
Manufacturer Contact
trevor denbo
420 stevens ave
suite 220
solana beach 92075
8583864140
MDR Report Key15479447
Report Number3011277972-2022-00001
Device Sequence Number20193354
Product Code LKN
UDI-Device Identifier00850034511559
UDI-Public00850034511559
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
BK170136
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/04/2024
Device Model NumberF5PG016
Device Catalogue NumberF5PG016
Device Lot Number0304224360-A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2022
Initial Report FDA Received Date09/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown